Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    6
  • comments
    15
  • views
    5141

Stuck on day 30 :(

allsmiles19

246 views

helllloooo friends!

It's been a while since i posted last. I would say that I'm just a very busy person and can not be expected to post at regular intervals, but in all honesty im not that busy of a person. It just seems that lately I haven't really gotten anything accomplished and yet I have no time- do you ever get like that? I think it's a symptom of laziness but i can't be sure.

I swear my derm. gets the award for "most incompetent office of medical professionals. EVER." i've been going there for about a year and Monday was the first time i had seen my actual dermatologist- i had always just seen the nurse practitioner. Thats a little weird. AND they seem to not be able to do anything right. A few months before i started accutane they couldn't get me a password for a very long time and then when they finally did i had to wait like 2 months and take 2 seperate pointless bloodtests before i could even think about starting. Well anyway the dermatological "mistake o' the day" is that they didnt sign off for me to take the quiz on ipledge so my pharmacist wouldnt fill the prescription before i went back to school. so i am stuck on day 30 when i should really be on day 32.

I kinda feel as if i might be an accutane junkie, i mean it's been 2 days and i seriously want nothing more than to pop my new 80mg dosage. In my defense though i think my "addiction" stems from the fact that i want to get this over with as soon as possible and all this inbetween time is aggravating! For all those people doubting my position on this, im not actually addicted to it...

my face looks better-ish i mean i never really had an i.b. and as insane as this sounds, I WANTED ONE! i wanted to have it really bad for a few weeks then watch it clear up. But instead i just have the same few that i've had for 3+ months- they've gotten smaller though so i guess thats a plus. ooo And i had to buy some more heavy duty lotion last week because my measly oil free cetaphil wasn't cutting it but the only thing my school store had was burts bees and it cost me $20...

On a more personal note how can you tell if you're depressed or not? I mean i still laugh and i dont cry every day but i just feel like sorta empty, confused, tired and unmotivated all the time. A lot has been going on College-wise like within the next few days i'll have to register for next year and im not entirely sure i want to keep up with journalism(much to my mom's disappointment) and i haven't been motivated to do all my homework because i feel like i have so much that im just too overwhelmed so i didnt do my statistics homework for roughly 3 weeks and i took a test today and definitely without a doubt in my mind failed it. so really i can't tell if im just emotionally and mentally drained or if i might be depressed. I need spring break to come sooner so i can have some catch up time and re-evaluate my life.

thanks for reading my pointless rant- :D

Dorothea~ Allsmiles19



4 Comments


Well finally I found a fellow accutane addict :- just joking. I know what you mean by this; I got so satisfied with my results I became obsessed with the progress of my skin, which drove my mother mad.I became somewhat lazier than usual, just physically LAZY. My doctor told me to take some iron pills (very harmless) and vitamine C. Maybe this could help you....Good luck and I´m quite sure you are not depressed at all. We´ve all been there, the insecurity of choosing the right future path, with school. Think it over and you will be able to make the right and suitable decision for yourself. Take care X karen

Share this comment


Link to comment
Well finally I found a fellow accutane addict :) just joking. I know what you mean by this; I got so satisfied with my results I became obsessed with the progress of my skin, which drove my mother mad.I became somewhat lazier than usual, just physically LAZY. My doctor told me to take some iron pills (very harmless) and vitamine C. Maybe this could help you....Good luck and I´m quite sure you are not depressed at all. We´ve all been there, the insecurity of choosing the right future path, with school. Think it over and you will be able to make the right and suitable decision for yourself. Take care X karen
YAY!! Thats reassuring to know that I'm not the only one who's a little crazy about Accutane. It's weird that laziness is a side effect i never would have guessed before this that a pill could have such a weird effect on me- but again it's nice to know i'm not alone! I will definitely look into the iron and vitamin C, I would try anything to get out of this slump and that sounds like such a simple solution I hope it works for me. Thank you for all your advice, you have no idea how much i appreciate it. :- ~Dorothea

Share this comment


Link to comment

Girl, don't be upset, it's ok to feel tired and confussed, it's quite normal. Not all the people are born with already made wishes and amibitions, so I don't think that you are depressed, just feeling down a bit.I'm on day 30 now, very close to you and haven't had and I.B, I was dreading it and looking forward it in the same time ;)However I still get my regular pimples and they fade away quickly.Good luck :-

Share this comment


Link to comment

Yeah, I don't think I got the IB either. My skin definitely got no worse than usual. As for the laziness thing, maybe it's like a placebo effect, where you think you're going to get lazy, so therefore you do. It's just a theory. I can't say personally if I'm getting less motivated, since I'm not a motivated individual to begin with.

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×